Free shipping on orders above 200 SAR

Cart Total

Fastum

Fastum Gel 50 Gm
Original 100%

10.30 SAR (vat inclusive)

Highlights:

Product Description:

  • Topical Pain Relief Products

Mechanism Of Action Of Ketoprofen 2.5 % Gel

  • Ketoprofen is a non-steroidal anti-inflammatory drug (NSAID). NSAIDs work by blocking an enzyme called cyclo-oxygenase, which is involved in the production of prostaglandins. Prostaglandins are messengers in the development of inflammation. Blocking their production helps to reduce the signs of inflammation.

Therapeutic Indications Of Fastum Gel 50 Gm

  • Topical formulations of ketoprofen are used to treat the symptoms of pain and inflammation in conditions such as minor trauma (sprains, bruising), tendonitis (inflammation of a tendon), small-joint osteoarthritis (swelling and pain in the small joints), acute low-back pain and phlebitis (inflammation of a vein).

Method Of Administration Of Fastum Gel 50 Gm

  • Always take this medicine exactly as your doctor or pharmacist has told you.
  • Check with your doctor or pharmacist if you are not sure.
  • FOR EXTERNAL USE ONLY.
  • Apply to the affected area two to four times a day
  • Doses may be changed in special conditions so always follow your doctor\'s or pharmacist\'s instructions.
  • If you take more than you should, talk to a doctor or go to the hospital straight away.
  • If you forget to take a dose, take it as soon as you remember it unless it is nearly time for your next dose.
  • Do not take a double dose (two doses at the same time) to make up for the forgotten dose.

Undesirable Side Effects Of Fastum Gel 50 Gm

  • Serious side effects are not expected with this medication.
  • Although the following side effects are not common in everyone, some patients may complain from:
  • You have an allergic reaction following the application of the product.
  • The signs may include: a rash, swallowing or breathing problems, swelling of your lips, face, throat or
  • tongue (frequency not known).
  • severe skin reactions during exposure to sunlight such as blistering or eczema of the eyes
  • which may spread or become generalized (frequency rare)
  • a serious allergic reaction such as skin rash, swelling of the face, wheezing or difficulty
  • breathing (anaphylactic shock) (frequency not known)

Pregnancy & Breastfeeding Precautions While Taking Fastum Gel 50 Gm

  • If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Warnings & Special Precautions while Taking Fastum Gel 50 Gm

  • Do not use Ketoprofen Gel
  • If you have a history of allergy or hypersensitivity to Ketoprofen or to any of the other
  • ingredients of Ketoprofen Gel (see section 6), tiaprofenic acid, fenofibrate, UV blockers
  • or perfumes. Symptoms of this would include a rash, swallowing or breathing problems,
  • swelling of your lips, face, throat or tongue
  • If you have ever had asthma, urticaria (skin rash), or runny nose and sneezing after taking
  • aspirin or other NSAIDs
  • On an area where you have any skin conditions, eczema or acne, open wounds or
  • infections
  • In your eyes, mouth, nose, or on the anal or genital areas; if this happens, wash with
  • plenty of clean water
  • If you are pregnant within your third trimester
  • If you have a history of photosensitivity reactions/reactions to light

Storage Conditions Of Fastum Gel 50 Gm

  • Store below 25°c
  • Don’t refrigerate
  • Keep this medicine out of the sight and reach of children.
  • Store in the original package to protect from moisture.
  • Do not use this medicine after the expiry date which is stated on the box/blisters/label. The expiry date refers to the last day of the month.

For More Information About Ketoprofen 2.5 % Gel

  • Ask your physician or pharmacist
  • Visit:
  • SFDA
  • emc

Code 8058773460073
Brand Fastum
Category Self Care
Unit PC (1)

Customers Also Viewed

Self Care
Whole Blue Sage & Plantain

25.01 SAR

Self Care
Panadrex 500 Mg 24 Tab

5.05 SAR

Self Care
Mebagen 135 Mg 30 Fc Tab

21.65 SAR

Self Care
Sine Up 120 Ml Syrup

4.70 SAR

Self Care
Elica 1% Oint 30 Gm

18.00 SAR

Self Care
Digestyl 60 Caps

69.90 SAR

Self Care
Avalon Avocaine 10% Spray 50 Ml

22.40 SAR

Self Care
Gengigel Adult Tube 20 Ml

59.00 SAR

Self Care
Vicks First Defence Nasal Spray 15 Ml

57.50 SAR

Self Care
Rhinathiol Paed Syrup

8.70 SAR

Self Care
Adol Syrup 100 Ml

5.80 SAR

Self Care
Ventolin 150 Ml Syrup

6.95 SAR

Self Care
Paraxone 30 Cap

14.30 SAR

Self Care
Otrivin 0.1 Adult Nasal Drop 10 Ml

9.25 SAR

Self Care
Repaderm Gel 100 Gm

20.00 SAR

Self Care
Marnys Ginseng 1000 Mg 30Cap

110.00 SAR